# SDR IPXA2017012113040

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 17,068 hours, 5,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE MOISTURE INDICATOR SHOWS WHITE.  REMOVED AND REPLACED THE PBE. SECURED IN HOLDER.
